RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 21, Number 1  


Differential Equations and Mathematical Physics
On a speed of solutions stabilization of the Cauchy problem for the Carleman equation with periodic initial data
S. A. Dukhnovskii
7
On existence of solution in $\mathbb{R}^n$ of stochastic differential inclusions with current velocities in the presence of approximations with uniformly bounded first partial derivatives
A. V. Makarova, A. A. Demchuk, S. S. Novikova
42
The evaluation of the order of approximation of the matrix method for numerical integration of the boundary value problems for systems of linear non-homogeneous ordinary differential equations of the second order with variable coefficients. Message 2. Boundary value problems with boundary conditions of the second and third kind
V. N. Maklakov
55
The Dirichlet problem for a mixed-type equation with strong characteristic degeneracy and a singular coefficient
R. M. Safina
80
A conditions of solvability of the Goursat problem in quadratures for the two-dimensional system of high order
E. A. Sozontova
94
On nonlocal problem with fractional Riemann–Liouville derivatives for a mixed-type equation
A. V. Tarasenko, I. P. Egorova
112

Mechanics of Solids
Mesoscopic models for definition of the large-scale elastic properties of the soft magnetic elastomers
A. M. Biller, O. V. Stolbov
122
Transient dynamics of 3D inelastic heterogeneous media analysis by the boundary integral equation and the discrete domains methods
V. A. Petushkov
137
The nonlinear Maxwell-type model for viscoelastoplastic materials: simulation of temperature influence on creep, relaxation and strain-stress curves
A. V. Khokhlov
160

Mathematical Modeling, Numerical Methods and Software Complexes
A large-scale layered stationary convection of a incompressible viscous fluid under the action of shear stresses at the upper boundary. Velocity field investigation
N. V. Burmasheva, E. Yu. Prosviryakov
180
Obtaining exact analytical solutions for nonstationary heat conduction problems using orthogonal methods
V. A. Kudinov, R. M. Klebleev, E. A. Kuklova
197
Вестник Самарского государственного технического университета. Серия: Физико-математические науки
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021